# SDR REXA96070

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 688
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 6158D
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR LANDING INTRANSIT LIGHT WITH GEAR UP SELECTED.  CLEANED UPLOCK MICROSWITCH.  REMOVED AND REPLACED NLG RETRACT ACTUATOR.  PERFORMED GEAR SWINGS.  ALL SYSTEMS CHECK GOOD.  AIRCRAFT OK FOR CONTINUED SERVICE.  (M)
